# SDR PNSA2018032401

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N681PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 027
- Aircraft time: 9,328 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Disconnected
- Location: Acm Fan
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE PILOT SMELLED BURNED RUBBER AND SAW SMOKE IN THE COCKPIT.  MECHANIC FOUND THE ACM RECERT FAN HOSE NOT CONNECTED.  RECONNECTED THE HOSE AND OPS CHECKED GOOD.
